MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON ORIGIN; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON ORIGIN; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 11668590
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference#: (b)(4).
 
Event or Problem Description
During a tee exam, the system started displaying us_icl_100, imagingbe.Exe application errors, and us_ife_200 errors.After each reboot the system just displayed the same errors afterwards.The system had to be changed out to an sc2000.

Brand Name
ACUSON ORIGIN
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24811874
Report Number3023245-2026-00032
Device Sequence Number5952132
Product Code IYN
UDI-Device Identifier04056869996295
UDI-Public04056869996295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11668590
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown